# SDR IPXA2025071889332

- Difficulty date: July 18, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 60,742 hours, 9,462 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE CARGO FWD INTERMITTENT DURING INITIAL CLIMB. DISPLAYED LESS THAN 1 SECOND EACH TIME CREW RAN CARGO AIR CONDITIONING SYSTEM HEAT THROUGHOUT FLIGHT, FAULT DID NOT RETURN. ++PERFORMED OPERATIONAL CHECK IAW MM 26-16-00. OPS CHECK GOOD.   PER FIM 26-16 TASK 817 STEP B(1) NO FURTHER ACTION REQUIRED
